# SDR 03FDEA01295

- Difficulty date: August 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP OUTBOARD HINGE ( A/C SIDE ) LOWER INBOARD ATTACH HOLE CORRODED AT BORE AND FWD / AFT FACES.  RT WING OUTBOARD FLAP OUTBOARD HINGE ( A/C SIDE ) LOWER INBOARD ATTACHMENT HOLE BORE AND FWD / AFT FACES REPAIRED AS PER CMM 57-44-09.
